Transactions of the American Mathematical Society. Volume 363, Number 2, 2011

Contents of Volume 363, Number 2 View front matter and back matter from the print issue of this journal View front and back matter from the print issue $1$D symmetry for solutions of semilinear and quasilinear elliptic equations Alberto Farina; Enrico Valdinoci Trans. Amer. Math. Soc....

Full beskrivning

Sparad:
Bibliografiska uppgifter
Huvudupphovsman: American Mathematical Society
Materialtyp: Artikel
Språk:English
English
Publicerad: American Mathematical Society 2010
Ämnen:
Länkar:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/3344
Taggar: Lägg till en tagg
Inga taggar, Lägg till första taggen!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt